# SDR IPXA2023011789981

- Difficulty date: January 16, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 23,248 hours, 14,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: NA
- Part serial: NA
- Condition: Will Not Arm
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR* THE SLIDE WOULD NOT ARM WHEN ATTEMPTING TO CLOSE X L1 DOOR. DEFERRED PER 51-11-01-2-3. NO INTERFERENCE WITH DOOR. M800496 IS ASSIGNED.OPERATED MAIN ENTRY DOOR AND ARMED SLIDE PER MM 52 73 00 OPERATION NORMAL INDICATION NORMAL. THIS CLEARS M800496 PLACARD INSTALLED
